# SDR IPXA2020042954758

- Difficulty date: April 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 71,876 hours, 14,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A **SUPPLEMENTAL SDR** EMER LT BAT 1 LO MSG ON EMER LIGHTS REST.  DEFERRED EMERGENCY LIGHTS PER MEL 33 50 4.  DMP ACCOMPLISHED. M705820REVERSED DMP 33-50-4, REPLACED EMERGENCY BATTERY PACK PER AMM 33-51-01-401 OPS CK GOOD.  THIS CLEARS M 705820, PLACARD REMOVED ESR 33-51-01-05.
